Doctor insights on:
Does Cipro Cause Insomnia
Dr gave me Alinia and Cipro (ciprofloxacin) for diverticulitis. Up all night insomnia, nausea, jittery, leg pain. Had Ciff 2 months ago. Is Augmentin worse than Alinia?
Not sure if you mean: Augmentin (amoxicillin and clavulanate) worse than Alinia in side effects? Both give you gastrointestinal upset symptoms, but jitteriness and insomnia should not be attributed to antibiotics. Unless the GI upset symptoms (nausea/ diarrhea/ etc.) are keeping you up. Make sure you drink LOTS of water/fluids to replace the volume lost since dehydration is the #1 cause of side effects while on antibiotics.
I am taking cipro for an uti. But every time I take it I feel worse than I did before. Fast heart rate, unable to sleep, nausea what should I do?
Alternate antibiotic: Contact your doctor about replacing ciprofloxacin with an altnerate antibiotic. There are several others that likely would be effective against your UTI.
Is cipro (ciprofloxacin)floxian or cipro (ciprofloxacin) a member of the penicilin family cause im allergic to the cilin families?
Took a very small piece of my cipro (ciprofloxacin) pill and a small piece of my compazine. Will they cause any problems with the interactions? 23yrsoldnot a lot taken
Unlikely: There have been interactions reported in patients who have taken both ciprofloxaxin and prochlorperazine, but these have not been severe and almost entirely reversible. Should be ok.
Not likely: You may consult this site for the many side effects of Cipro, however, the drug is generally safe. Http://www. Mayoclinic. Org/drugs-supplements/ciprofloxacin-oral-route/side-effects/DRG-20072288 For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless. Practice safe sex.
Per Drugs. Com: Uncommon side effects can include: "anxiety, confusion, drowsiness, depersonalization, depression (potentially culminating in self-injurious behavior, such as suicidal ideations/thoughts and attempted or completed suicide), dysphasia, hallucinations, insomnia, lethargy, manic reaction, nightmares, paranoia, phobia, toxic psychosis, abnormal dreams, somnolence".
I have never seen it: There are infectious agents causing acute thyroiditis and antibiotics actually treat the thyroidistis/infection. Anything is possible and I suppose antibiotics can cause an unexpected reaction to induce thyroiditis, but it has never been reported with the two medicines you mentioned. If you have trouble with your thyroid, consult you pcp or an endocrinologist. Good luck.
No: There is no evidence that suggests ciprofloxin leads to decreased oxygen saturations.
Does cipro (ciprofloxacin) cause more vaginal discharge? And if so why? And what can I use, thank u
Vaginitis: Do you have any itching and white clumpy discharge? If yes, possibly vaginal yeast infection, if you have a clear gray discharge with fishy odor, possibly bacterial vaginosis. Both these infections can be caused by use of antibiotics. You can use ministration for the former and metro gel for the latter.
If Cipro (ciprofloxacin) caused depression in me, how long after stopping can I expect it to continue? Appointment with psych in 9 days.
~30-36 hours: If that is indeed the cause of your depression then it would take approximately 30-36 hours after your last dose of cipro (ciprofloxacin) to decrease to about 0.8% in your body. I would tell the person who prescribed you the cipro (ciprofloxacin) that you were stopping it. You were likely given cipro (ciprofloxacin) to stop some sort of infection, and only half treating infection can lead to antibiotic resistant infections.
What can cause urethra pain in a mail if he has had tests showing no abnormalities and has taken cipro (ciprofloxacin) and his culture is now negative.?
Complicated: He should seriously consider seeing a urologist. Although probably harmless and something that will resolve with time and good diet, this could be something more serious that needs to be treated. Meanwhile, continue using condoms, even though the tests are "negative". Always play it on the safe side; you don't want to play ping pong with chlamydia, an infection that can affect your fertility.See 1 more doctor answer
Male, 47, just finished 3 weeks cipro (ciprofloxacin) after recurring utis. No other symptoms, but occasionally have white stringy particle (s) in urine. Cause?
UTI: Recurrent UTI in a man needs a detailed urologic investigation for anatomic abnormalities or physiological or epidemiological features causing this. At the same time your urine can be examined to determine what the material you describe is. Without seeing this it is impossible to know. See a urologist. Good luck.
YES IT CAN BE: It can be caused by any antibiotics including cipro (ciprofloxacin).
Can Cipro (ciprofloxacin) (Antibiotic) cause side effect of crawling and tingling sensation all over the body?
Reversible: And long lasting polyneuropathy can occur with several antibiotics. Its uncommon. Also allergic reactions with mast cell degranulation can cause transitory parasthesias. Crawling sensation is termed "formication" (relates to formic acid produced by fire ants)
Can short term use of Cipro, (ciprofloxacin) as a teenager, cause symptoms later in life? As adult, I have gastrointestinal issues, anxiety. Possible connection?
No: While the antibiotic prescribed as a youth very difficult to tolerate and can have long-term side effects, they're not permanent, don't have a decades long latency and are not likely to involve GI system or bring on anxiety. The antibiotic you list as recent (now?) also has several unpleasant side effects that include nausea and diarrhea - so that's more suspect. Have an exam, consider CBT. Best!See 2 more doctor answers
Doctors will never admit the, damage cipro (ciprofloxacin) has done too me, the FDA says it causes permanent periphial neuropathy., so wouldn't that be a start HELP!!
Neuropathy: Can be caused by many conditions. Often time there are more than one contributing factors. A good starting point would be to have a good NCV performed to help characterize the type and severity of the disorder. Once you know the extent to which there is demyelination vs axonal injury you can get to the bottom of things by excluding all treatable causes / conditions.